# SDR SWAA950717

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Chafed
- Location: Bs 715-721
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LEFT KEEL BEAM CHAFED AT THREE SCREW ATTACH POINTS IN LOWER CHORD AT BS 715 TO 721, LBL WL 148.  REPAIRED PER TRAMCO EWO 95-0655.
